# SDR GLAB20030698

- Difficulty date: August 2, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 19,771 hours, 25,413 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Receptacle
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE POWER CABLE OPENING AT WHEEL WELL IS DAMAGED, REPAIRED.
